CureZone   Log On   Join
Re: questions on progress
 
bethanyds Views: 1,318
Published: 10 years ago
 
This is a reply to # 1,891,696

Re: questions on progress


Thanks for the response.

I seem to be having symptoms of both hypoglycemia and diabetes. Is that possible? Could the frequent urination be a sign of PRE diabetes? Are blood glucose meter's accurate. Would the gymnema sylvestre help even if I didn't have diabetes? Should I take this 3x daily?

I am taking the TMG to build up stomach acid and also to help with proper mineral balances. I have high amounts of selenium and other minerals in the blood but very little in my hair so it's not being absorbed properly. Should I take the TMG long term for this? I've already been taking it for 3 months. How long do you recommend given all of it's benefits?

It's hard to determine which symptoms are hormone related and which symptoms are related to low/high cortisol. I find myself having to adjust my HC around the time I menstrate and again around day 15. I don't understand why I'll get so close to weaning off and then all of a sudden I crash and need to go very high on the HC again. How often do you recommend lowering the dose? I try to guage it by symptoms and adjust the next day if I feel a little high on the HC. And if the next day I feel a little high, I will lower it 1-2 days later. How quickly will I "feel" it when I lower it? Should I be giving it longer (ie a week?) between adjustments? It's also difficult as many of the same symptoms occur if I am high or low. Do you know of any specific symptoms I should be looking for to tell if I am too high or too low on the HC?

I've increased the amla and the licorice root. I still feel very fuzzy/dizzy/light headed/fatigued after eating any carbs. Will the gymnema sylvestre help with this? Is there anything else I can do other than build up the adrenals.

I have never done a body basal but I know my thyroid is weak as I've been on Armour for several years. I would love to get off of it, but wanted to fix my adrenals first. Should I do this simulaneously?

I have a feeling the DMPS shot I received to chelate the heavy metals is really affecting me as everything has been worse since then. I didn't have these blood Sugar symptoms or fatigue prior to the injection. Other than bitters and Liv-R-Ight, what can I do to rid my body of the injection? It was sulfur based and my excretions smell heavily of sulfur, so I know it is still in my body.

I do not have any new moles. If I got rid of the infection causing the moles, the existing moles would not disapper, right? New moles just would not appear? So basically a mole is not cancerous due to the sun exposure of the mole, but due to the infection that caused the mole? Sunlight would only be dangerous in cases of HPV?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.984 sec, (2)